MathSciNet Relay Station
MathSciNet bibliographic data
MR720303 (85f:46027) 46B15
Alon, N.; Milman, V. D. Embedding of $l\sp{k}\sb{\infty }$ in finite-dimensional Banach spaces. Israel J. Math. 45 (1983), no. 4, 265–280.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement